I started taking Loestrin FE about seven months ago and up until now Ive had no real significant side effects other than lighter/shorter periods. When I began taking the pills it was on the first day of my cycle so normally my periods were synched up with the beginning of each month. So I was surprised when I started my period three weeks ago but not shocked or anything. For the past three weeks I've been alterating in between heavy and light flow days, but there is a little blood everyday. Sidenote: I have not been sexually active for the past year, so it can't be a miscarriage or anything. I just moved cities so I don't have a gynecologist yet but should I make an appointment?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 1 answer
Posted 30 Jun 2011 • 3 answers
Abnormal Uterine Bleeding - "I started my period on December 21, 2014.took Azzurette the same day. 2
Posted 7 Jan 2015 • 1 answer
Posted 11 Dec 2015 • 1 answer
Posted 5 Jul 2016 • 0 answers